Absolutely continuous functions on compact and connected 1-dimensional metric spaces

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Absolutely Continuous Functions with Values in Metric Spaces

(see e.g. [1, Lemma 1.1]), we could without any loss of generality work with Banach spaces only. The main obstacle in dealing with metric spaces (or arbitrary Banach spaces) is the absence of the Radon-Nikodým property and the resulting non-existence of derivatives. Thus, instead of the “usual” derivative, we have to employ the notion of a “metric derivative” (which was introduced by Kirchheim ...

متن کامل

Uniform Continuity of Continuous Functions on Compact Metric Spaces

A basic theorem asserts that a continuous function on a compact metric space with values in another metric space is uniformly continuous. The usual proofs based on a contradiction argument involving sequences or on the covering property of compact sets are quite sophisticated for students taking a first course on real analysis. We present a direct proof only using results that are established a...

متن کامل

Characterizing Continuous Functions on Compact Spaces

We consider the following problem: given a set X and a function T : X → X, does there exist a compact Hausdorff topology on X which makes T continuous? We characterize such functions in terms of their orbit structure. Given the generality of the problem, the characterization turns out to be surprisingly simple and elegant. Amongst other results, we also characterize homeomorphisms on compact me...

متن کامل

On planarity of compact, locally connected, metric spaces

Thomassen [Combinatorica 24 (2004), 699–718] proved that a 2–connected, compact, locally connected metric space is homeomorphic to a subset of the sphere if and only if it does not contain K5 or K3,3. The “thumbtack space” consisting of a disc plus an arc attaching just at the centre of the disc shows the assumption of 2–connectedness cannot be dropped. In this work, we introduce “generalized t...

متن کامل

Absolutely continuous measures and compact composition operator on spaces of Cauchy transforms

The analytic self map of the unit disk D, φ is said to induce a composition operator Cφ from the Banach space X to the Banach Space Y if Cφ(f) = f ◦ φ ∈ Y for all f ∈ X . For z ∈ D and α > 0 the families of weighted Cauchy transforms Fα are defined by f(z) = ∫ T K x (z)dμ(x) where μ(x) is complex Borel measures, x belongs to the unit circle T and the kernel Kx(z) = (1 − xz) −1 . In this paper w...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Annales Academiae Scientiarum Fennicae Mathematica

سال: 2019

ISSN: 1239-629X,1798-2383

DOI: 10.5186/aasfm.2019.4412